# SDR ASAA2015061712120

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 30,157 hours, 9,023 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Activation
- Location: Batt Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ENGINE POWER RUN, FOUND ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  DID FIM 24-31, TASK 824- FOUND BATTERY CHARGER INOPERATIVE 1 FAULT.  CLEARED FAULT AND CHECKED BATTERY CHARGER LIGHTS- GREEN.  NO HISTORY 90 DAYS.  OPS NORMAL.
